# SDR DALA2020072002609

- Difficulty date: July 18, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N801DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31912
- Aircraft time: 21,313 hours, 7,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CK FOUND MULTIPLE EMERGENCY LIGHTS INOPERATIVE.  R & R EMERGENCY LIGHT BATTERY AL LOCATION M1675. OPS CK GOOD.
